# SDR USAA2014072100023

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 42,184 hours, 24,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK DELAMINATION ON AFT CARGO FLOOR PNL 151VG ON 75% OF UPPER SURFACE BETWEEN FRAME 53 TO 56 & BETWEEN STRINGER 35L TO 35R, Z150.  REPLACED AFT CARGO FLOOR PNL 151VG IAW AMM 53-42-14.
